Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

PTCA Angioplasty, Hypertension, Diabetes normal, on matformin-glycomate, hyper acidity, prescribed Rabium 20, nausea, dizzyness. What to do?

I had been PTCA Angioplasty on 28/01/2009, last year I go problem GI and hyper acidity, I am Patient of hyper tension and diabetes since 2005 however present my Blood sugar is normal maintain by 500mg three times matformin -glycomate but I am suffering from severe hyper acidity and gestro my BP remain 85/150 now my docotor prescribe me RABIUM 20 but is give me side effect of nausea and dinzzyness what I have to do?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Please change your medicine to Tab. Pantocid 40 mg twice daily before breakfast and dinner. This will not cause nausea and dizziness
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor